# SDR SWIA2024062100428

- Difficulty date: April 28, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 985-1057
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM LBL27 CORRODED AT APPROXIMATELY FS1031.00 AS MARKED      (C-CHECK RO 6/19/2024)    REPAIRED FLOOR BEAM LBL 27 FROM F/S 985.00 TO F/S 1057.00 IAW CRJ 700 SRM 53-00-41-201-001-A01, REO 670-53-61-2270 REV. -- DATED 2024-05-09, M-337, AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
